# SDR 2003F00596

- Difficulty date: September 28, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: SG9634
- Condition: Out Of Position
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY GLOW STRIP DISPLACED IN AFT GALLEY.  INSTALLED DISPLACED PHOTO LUMINESCENT TRACK SEGMENT PER SAFTGLO MM 33-60-13.  (M)
